topicLogo

Adgain

Hi my name is rahul And i stay in banagalore recently i went to the dermotologist and she sugessted me 4 medicines 1)Cipla Adgain Capsules Hair, 2) Anastim Lotion 2.5 ml alternate , 3) Tugain 10% 2ml alternate 4) Triclenz shampoo twice a week . So the question is are these safe to take and apply and how long i have to take these medicine
Hi...dear Rahul..,
Thanks for choosing HCM..,
Why U are doubted about the treatment ..,
First U trust Ur doctor..,
She prescribed good medicines..,
These are safe and the minimal result ..,
will take 2 months course of treatment..,
So forget side effects of these medicines..,
Ur doctor will take...
Read Full Thread     Ask a Doctor Now »
Hi, I am a 26 yr old woman with severe hair fall problem.
My main concern is the thinning of hair in the frontal part of the head. Medical tests suggest no internal problems currently(was anemic 5-6 yrs back ,since then hair loss mainly started but now there is no such issue). Hereditary hair loss is not there as well. I am currently using Morr 3% twice a day along with one ADGAIN Capsule at night for almost a year. I am still facing severe hair loss though few hairs have grown around the hairline but no improvement can be seen in the frontal part of my head . Thinning is now quite visible. This is quite depressing.My doctor has suggested Qsera Serum as well.

Please let me know if there is any solution for this problem.
Hi,

Thanks for writing here.

It seems you are having female pattern hair loss.

Common cause for this is disturbances in thyroid function.

I advise you to get your thyroid status checked.

You can continue with treatment till then.

Hope this will solve your query.Take care....
Read Full Thread     Ask a Doctor Now »
I have a severe hair fall on top and sides section.so many treatments done but nothing is helping me.I tried homeopathy also but no positive signs. now as per doctor advised i am taking Adgain capsules-1 daily,and Tressgro twice in day,daily,Ferox-XT-1tablet daily,follihair-1 daily.but nothing is helping me.my height is 5 1 and weight is 54.apart from it i have no issues.as per my test reports my HB-13 and ferritin is 11(which is low doctor said).please help me or if you can suggest any gud dermatologist in bangalore.
Hi there,
You haven't mention your gender and the strength of the minoxidil that you are using. If you are a female then kindly note that its not allowed to use more than 2% of minoxidil hair spray or lotion because of the growth of unwanted facial and body hair.
Your blood results are not that...
Read Full Thread     Ask a Doctor Now »
I get these painful boils on my scalp often. I generally use Soapex Soap and Fudic BNF cream and it does reduce or heal and then again they erupt. Sometimes with pus. gets a little annoying even after following a healthy regime.
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Hi,
Thanks for writing to us.
you seem to be having recurrent scalp folliculitis.
The same can be treated by
using cetrilac scalp wash daily. Apply it over scalp and keep it for 10 minutes, then wash off
apply mupirocin or...
Read Full Thread     Ask a Doctor Now »
i dont know the cause of my hairfull. everyday plenty of my hair falls and it is not very normal.... and i feel a little bit pain in my scalp... please do i ned to go to a doctor?

And if there is any doctor who will voluntare for answering my question, it wud be a Big Big Help Ma'am/Sir.. coz we dont have money and i thought this was for free... thank's to u all
Hello,
Welcome to healthcare magic
Severe hair loss over few months is called telogen effluvium.
It is a hair loss pattern usually triggered by stress which can be mental or physical, illnesses like viral fever, typhoid fever, hepatitis, etc which you would have about 3 - 6 months prior to onset...
Read Full Thread     Ask a Doctor Now »
A Doctor will be with you shortly

Related Drugs/Medications

Related Treatment/Therapy

Related Procedures

Related Medical Topics

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions